Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 175, NWS Little Rock, AR

September 25, 2011Arkansas County, Desha County, Arkansas

NWS Little Rock, AR issued this tornado warning at Sep 25, 2011, 6:25 PM CDT for Arkansas County, Desha County, Arkansas. It was in force for 35 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2011, 6:25 PM CDT (23:25 UTC)
Expired
Sep 25, 2011, 7:00 PM CDT
In force
35 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Desha County, AR

The radar

The Little Rock radar (KLZK), 135 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 6:26 PM CDTTORNADO 02 W Tichnor, ARIN ARKANSAS COUNTY AN EF0 TORNADO WAS CONFIRMED. TRACK STARTED 2.8 MILES WEST OF TICHNOR AND ENDED 1 MILE WNW OF TICHNOR FOR A TOTAL PATH LENGTH OF 1.9 MILES. THIS TORNADO KNOCKED TREES DOWN...BLEW SHINGLES OFF OF HOUSES...AND PEELED TIN BACK ON A BARN. TIME O
Sep 25, 6:30 PM CDTHAIL 2Weber, AR2.25 INCH HAIL WAS SEEN.
Sep 25, 6:30 PM CDTHAIL 2.52 Ne Gillett, ARGOLF BALL TO TENNIS BALL SIZED HAIL PUT HOLES IN SIDING.
Sep 25, 6:30 PM CDTHAIL 2.53 Ne Gillett, ARTENNIS BALL SIZED HAIL KNOCKED SKYLIGHTS OUT OF A BUSINESS.
Sep 25, 6:34 PM CDTTSTM WND DMGTichnor, ARA TREE WAS DOWN ALONG HWY 44.
Sep 25, 6:34 PM CDTHAIL 31 W Tichnor, AR3.25 INCH HAIL BROKE WINDOWS IN A HOME AND BROKE A TRUCKS WINDSHIELD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 3:19 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
552 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WFUS54 KLZK 252325
TORLZK
ARC001-041-260000-
/O.NEW.KLZK.TO.W.0175.110925T2325Z-110926T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 PM CDT SUN SEP 25 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN DESHA COUNTY IN SOUTHEAST ARKANSAS...
  CENTRAL ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 700 PM CDT

* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED NEAR GILLETT...OR 14 MILES WEST OF WHITE RIVER
  NWR. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE RIVER NWR...    SNOW LAKE...          LORAYS...
  GILLETT...            WEBER...              DE LUCE...
  WRIGHT LAKE...        WOLF BAYOU...         WHITING LAKE...
  WARD RESERVOIR...     TURNER LAKE...        TICHNOR...
  STAR LAKE...          SHEPPARD POINT...     PROSPEROUS BAYOU...
  PRAIRIE LAKES...      MCKINLEY RES...       MCCRACKEN LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3406 9095 3404 9143 3421 9146 3427 9107
      3422 9106 3419 9109 3414 9108 3413 9110
      3412 9096 3410 9092 3410 9089 3408 9086
TIME...MOT...LOC 2326Z 265DEG 34KT 3414 9134

$$

56
2 follow-up statements
316 
WWUS54 KLZK 252338
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
638 PM CDT SUN SEP 25 2011

ARC001-041-260000-
/O.CON.KLZK.TO.W.0175.000000T0000Z-110926T0000Z/
ARKANSAS AR-DESHA AR-
638 PM CDT SUN SEP 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN DESHA AND
CENTRAL ARKANSAS COUNTIES UNTIL 700 PM CDT...

AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 7 MILES NORTHWEST OF WHITE RIVER 
NWR...MOVING EAST AT 40 MPH. LAW ENFORCEMENT REPORTS A FUNNEL CLOUD 
IN TICHNOR AT THIS TIME.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE RIVER NWR...    SNOW LAKE...          LORAYS...
  GILLETT...            WEBER...              DE LUCE...
  WRIGHT LAKE...        WOLF BAYOU...         WHITING LAKE...
  WARD RESERVOIR...     TURNER LAKE...        TICHNOR...
  STAR LAKE...          SHEPPARD POINT...     PROSPEROUS BAYOU...
  PRAIRIE LAKES...      MCKINLEY RES...       MCCRACKEN LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3406 9095 3404 9143 3421 9146 3427 9107
      3422 9106 3419 9109 3414 9108 3413 9110
      3412 9096 3410 9092 3410 9089 3408 9086
TIME...MOT...LOC 2338Z 265DEG 34KT 3415 9120

$$

56
934 
WWUS54 KLZK 252348 CCA
SVSLZK

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
638 PM CDT SUN SEP 25 2011

ARC001-041-260000-
/O.COR.KLZK.TO.W.0175.000000T0000Z-110926T0000Z/
ARKANSAS AR-DESHA AR-
638 PM CDT SUN SEP 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN DESHA AND
CENTRAL ARKANSAS COUNTIES UNTIL 700 PM CDT...

AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 4 MILES NORTH OF MERRISACH LAKE...OR 6
MILES WEST OF WHITE RIVER NWR...MOVING EAST AT 40 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE RIVER NWR...    SNOW LAKE...          LORAYS...
  GILLETT...            WEBER...              DE LUCE...
  WRIGHT LAKE...        WOLF BAYOU...         WHITING LAKE...
  WARD RESERVOIR...     TURNER LAKE...        TICHNOR...
  STAR LAKE...          SHEPPARD POINT...     PROSPEROUS BAYOU...
  PRAIRIE LAKES...      MCKINLEY RES...       MCCRACKEN LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3406 9095 3404 9143 3421 9146 3427 9107
      3422 9106 3419 9109 3414 9108 3413 9110
      3412 9096 3410 9092 3410 9089 3408 9086
TIME...MOT...LOC 2338Z 265DEG 34KT 3410 9121

$$

56

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Sep 25, 2:27 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Sep 25, 2:27 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
227 PM CDT SUN SEP 25 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
SURFACE ANALYSIS SHOWS QUASI-STATIONARY FRONTAL BOUNDARY DRAPED
FROM WEST CENTRAL TO NORTHEAST ARKANSAS. CLOUD COVER HAS BEEN
PRETTY THICK AHEAD OF IT...WHICH HAS ACTED TO INHIBIT DEVELOPMENT
EARLY THIS AFTERNOON.

EDGE OF HIGH CLOUDS CURRENTLY PUSHING INTO WEST CENTRAL ARKANSAS...
AND WITH THE AXIS OF HIGHEST INSTABILITY OVER THE SOUTHWEST AND
SOUTH PORTION OF THE FORECAST AREA...SHOWERS/THUNDERSTORMS SHOULD
BEGIN TO INITIATE SOME TIME IN THE NEXT HOUR OR SO. SOME STORMS
COULD BE STRONG TO SEVERE...WITH HAIL AND WINDS THE PRIMARY
CONCERN. THERE IS A LOW PROBABILITY OF A TORNADO OR TWO...GIVEN
THE LOW LEVEL WIND SHEAR PRESENT OVER THE SOUTHEAST THIRD OF THE
STATE...EXTENDING INTO THE DELTA REGION. EXTENT OF THE SEVERE
THREAT/THUNDERSTORM COVERAGE WILL ALL DEPEND ON HOW MUCH THE AREA
DESTABILIZES.

GREATEST OPPORTUNITY FOR SEVERE WEATHER WILL BE FROM INITIATION
THROUGH ABOUT 9PM-MIDNIGHT...AS THE FRONT BEGINS TO PICK UP
MOMENTUM AND EVENTUALLY PUSHES INTO NORTHERN LOUISIANA.

BEHIND THE BOUNDARY...SLIGHTLY COOLER AIR WILL MOVE IN. THE
BOUNDARY IS EXPECTED TO STALL OUT NEAR THE INTERSTATE 20 CORRIDOR.
ADDITIONAL SHOWERS/STORMS WILL BE POSSIBLE MONDAY NIGHT THROUGH
WEDNESDAY NIGHT...AS THE FRONT WOBBLES AROUND NORTH LOUISIANA/SOUTHERN
ARKANSAS AND SEVERAL UPPER WAVES INTERACT WITH IT. THE FRONT WILL
EVENTUALLY WASH OUT.
&&

.LONG TERM...THURSDAY THROUGH SUNDAY
MODELS REMAIN IN VERY GOOD AGREEMENT THROUGH THE EXTENDED PERIOD AND
ONCE AGAIN DEVELOP A HIGHLY AMPLIFIED UPPER PATTERN. WITH MODELS
BEING ON THE SAME PAGE...WILL SIMPLY USE A BLEND OF SOLUTIONS WITH A
LEAN TOWARDS THE SLIGHTLY MORE CONSISTENT GFS.

STUBBORN UPPER LOW WHICH HAD TAKEN RESIDENCE OVER THE GREAT LAKES
STATES OF LATE FINALLY BEGINS TO LIFT OUT AS ANOTHER STRONG SHORT
WAVE DROPS OUT OF CENTRAL CANADA. RESULT OF THIS SECOND WAVE IS TO
CARVE OUT A DEEP EASTERN CONUS TROUGH WITH SUBSEQUENT RIDGING OVER
OVER THE ROCKIES WHICH EXPANDS EASTWARD AS THE PERIOD PROGRESSES.

AS PATTERN UNFOLDS...A WEAK COLD FRONT WILL MOVE THROUGH THE STATE
IN THE LATE THURSDAY TO EARLY FRIDAY TIME FRAME. FRONT IS RATHER
WEAK AND DOES NOT HAVE A LOT OF MOISTURE TO DEAL WITH AND ITS
PASSAGE WILL SIMPLY BE MARKED BY A WIND SHIFT. COOLER AND DRIER AIR
MASS WILL BE USHERED INTO THE AREA BEHIND THE FRONT WITH MAV/MEX
NUMBERS LOOKING GOOD AND GENERALLY ACCEPTED.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     49  73  51  80 /  30  10  10  10
CAMDEN AR         59  82  57  86 /  30  10  30  20
HARRISON AR       46  72  50  78 /  10  10  10  10
HOT SPRINGS AR    55  79  54  84 /  20  10  20  20
LITTLE ROCK   AR  55  78  57  83 /  30  10  20  20
MONTICELLO AR     59  78  57  85 /  60  10  30  20
MOUNT IDA AR      51  81  51  85 /  10  10  20  20
MOUNTAIN HOME AR  47  72  50  79 /  10  10  10  10
NEWPORT AR        49  73  51  80 /  40  10  10  10
PINE BLUFF AR     57  77  55  84 /  50  10  30  20
RUSSELLVILLE AR   51  78  51  83 /  10  10  10  10
SEARCY AR         52  75  52  81 /  30  10  10  10
STUTTGART AR      54  75  56  81 /  50  10  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BRADLEY-CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-GRANT-JEFFERSON-
LINCOLN-MONROE-OUACHITA.

&&

SHORT TERM...57 / LONG TERM...56
Hazardous weather outlook, Sep 25, 8:00 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
800 AM CDT SUN SEP 25 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
800 AM CDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE WEATHER THIS AFTERNOON AND INTO
THE EVENING HOURS ACROSS PARTS OF THE NATURAL STATE. THE AREA THAT
IS MOST SUSCEPTIBLE TO SEEING SEVERE WEATHER WILL BE ROUGHLY SOUTH
AND EAST OF A MOUNT IDA TO MORRILTON TO BATESVILLE LINE.

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM OVER THE UPPER MIDWEST
TODAY WILL REMAIN NEARLY STATIONARY THROUGH THE PERIOD. A STRONG
PIECE OF ENERGY WILL ROTATE AROUND THIS FEATURE AND WHEN COMBINED
WITH AN ADVANCING COLD FRONT...WILL HELP GENERATE SHOWERS AND
THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND INTO THE EVENING
HOURS.

THE ATMOSPHERE WILL CONTINUE TO BECOME MORE MOIST AND UNSTABLE AS
THE DAY PROGRESSES WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE IN
THE AFOREMENTIONED AREA. THE MAIN THREATS OF SEVERE WEATHER AT THIS
TIME REMAIN LARGE HAIL AND DAMAGING WINDS ALTHOUGH AN ISOLATED
TORNADO CAN NOT BE RULED OUT...ESPECIALLY OVER THE FAR EAST AND
SOUTHEAST.

THE SYSTEM IS EXPECTED TO CLEAR THE SOUTHEAST CORNER OF THE STATE
LATE THIS EVENING TAKING THE THREAT OF SEVERE WEATHER WITH IT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COOLER AND DRIER AIR MASS WILL PUSH INTO THE AREA FOR MONDAY...
AS THE COLD FRONT STALLS NEAR THE ARKANSAS AND LOUISIANA STATE
LINE. ON TUESDAY THE STALLED FRONT WILL DRIFT NORTH AND AGAIN
BRING A LOW CHANCE OF RAIN TO PARTS OF THE STATE. THE FRONT WILL
MEANDER AROUND THE REGION THROUGH MID WEEK...WITH SMALL RAIN
CHANCES CONTINUING...ESPECIALLY OVER THE SOUTHERN HALF OF THE
STATE. DRY WEATHER WILL RETURN TO THE FORECAST WEDNESDAY AND
THURSDAY...WHILE THE NEXT COLD FRONT IS EXPECTED LATE THURSDAY TO
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON TO EVENING FOR
PARTS OF CENTRAL TO SOUTHERN ARKANSAS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59/56

In the hours before

Local storm report, Sep 25, 4:43 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
443 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             WHITE HALL              34.28N 92.10W
09/25/2011  E1.75 INCH       JEFFERSON          AR   TRAINED SPOTTER

            HAIL RANGING FROM THE SIZE OF QUARTERS TO GOLF BALLS WAS
            FALLING IN WHITE HALL AND COVERING THE GROUND.

&&

MCLAY
Local storm report, Sep 25, 4:49 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
449 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             BRINKLEY                34.88N 91.19W
09/25/2011  E0.75 INCH       MONROE             AR   LAW ENFORCEMENT

            HAIL FALLING WAS BETWEEN THE SIZE OF DIMES AND PENNIES.

&&

227
Local storm report, Sep 25, 5:01 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
501 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             1 S HAZEN               34.77N 91.57W
09/25/2011  E1.00 INCH       PRAIRIE            AR   LAW ENFORCEMENT

&&

227
Local storm report, Sep 25, 5:03 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
503 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             ALTHEIMER               34.32N 91.85W
09/25/2011  E2.75 INCH       JEFFERSON          AR   LAW ENFORCEMENT

            HAIL UP TO THE SIZE OF BASEBALLS WAS FALLING.

&&

227
Local storm report, Sep 25, 6:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
604 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             1 N HAGLER              34.27N 91.53W
09/25/2011  E2.00 INCH       ARKANSAS           AR   TRAINED SPOTTER

            BROKE THE WIENDHSIELD OF THE SPOTTERS CAR,

&&

227
Local storm report, Sep 25, 6:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
616 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             2 SSW ONE HORSE STORE   34.19N 91.51W
09/25/2011  E1.75 INCH       ARKANSAS           AR   LAW ENFORCEMENT

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 3:55 AM CDTLake Wind AdvisoryLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 6 more15 hr
Sep 25, 4:27 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie48 min
Sep 25, 4:30 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke45 min
Sep 25, 4:33 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff27 min
Sep 25, 5:11 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Monroe49 min
Sep 25, 5:38 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln, Monroe52 min
Sep 25, 5:41 PM CDTSevere Thunderstorm WarningLZKMonroe39 min
Sep 25, 5:55 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln20 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.